# SDR UALA2009021700526

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 57,655 hours, 21,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STA 493 STRINGER 3R ON FASTENER.  FREEZE PLUG INSTALLED.  HFEC INSPECTED PRIOR TO FREEZE PLUG INSTALL.  INSTALLED RIVET.  PLUG DIA IS .4495 X .070.  TREATED, PRIMED, PAINTED AREA.
